标题:An lmi approach to state feedback H control for switched singular linear systems
作者:Fu, Zhu Mu ;Wang, Bin ;Gao, Ai Yun
作者机构:[Fu, Zhu Mu ] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[Gao, Ai Yun ] Vehicle and Motive Power Engineering 更多
会议名称:2012 International Conference on Advanced Material and Manufacturing Science, ICAMMS 2012
会议日期:December 20, 2012 - December 21, 2012
来源:Advanced Materials Research
出版年:2014
卷:875-877
页码:835-840
DOI:10.4028/www.scientific.net/AMR.875-877.835
摘要:In this paper, the problems of state feedback H control for a class of switched singular linear systems are investigated. By constructing a novel switched Lyapunov functional and convex combinations techniques, a sufficient condition established in terms of strict linear matrix inequalities (LMIs) is presented such that the system is asymptotically stable and satisfies H performance. An explicit expression for the state feedback stabilization sub-controller and switching rule are designed. The merits of the proposed criteria lie in their less conservativeness and relative simplicity, in which the closed-loop system satisfies H performance at each point in whole state-space through switching, although each sub-system doesn't satisfy the performance and even is not asymptotically stable. A numerical example is provided to illustrate the validity of the proposed methods. © (2014) Trans Tech Publications, Switzerland.
收录类别:EI
资源类型:会议论文
TOP